Certain Logarithmically N-Alternating Monotonic Functions Involving Gamma and q-Gamma Functions

Qi, Feng (2005) Certain Logarithmically N-Alternating Monotonic Functions Involving Gamma and q-Gamma Functions. Research report collection, 8 (3).

Abstract

In the paper, three basic properties of the logarithmically N-alternating monotonic functions are established and the monotonicity results of some functions involving the gamma and q-gamma functions, which are obtained in [W. E. Clark and M. E. H. Ismail, Inequalities involving gamma and psi functions, Anal. Appl. (Singap.) 1 (2003), no. 1, 129–140.], are generalized to the logarithmically N-alternating monotonicity.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/17432
Subjects Current > FOR Classification > 0101 Pure Mathematics
Current > Collections > Research Group in Mathematical Inequalities and Applications (RGMIA)
Keywords completely monotonic function, logarithmically completely monotonic function, reciprocally completely monotonic function, N-alternating monotonic function, N-alternating monotonic function to a-power, completely monotonic function to a-power, gamma function, psi function, q-gamma function
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login